# SDR REXA2016071501814

- Difficulty date: July 15, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,234 hours, 18,571 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2571
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION DURING FINAL, FAILED AT 30 AND AIRSPEED AT 160-165.  REMOVED AND REPLACED THE LEFT AND RIGHT BPSU IAW MTR.
